# SDR JJBA20231011008

- Difficulty date: October 4, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1, FRAME 68, LH SIDE SHEAR CLIP BTW STR 6L-9L FOUND CRACKED. AR RF1, FRAME 68, LH SIDE SHEAR CLIP BTW STR 6L-9L REPLACED.
